• 4 Vote(s) - 3 Average
  • 1
  • 2
  • 3
  • 4
  • 5


Modafinil / modalert
(14-05-2017, 02:52 PM)Kimberly23 Wrote:
(10-05-2017, 09:58 PM)Oscar23 Wrote: Some physicians recommend starting with100 mg Modafinildose. Is it sufficient dosage for an initial intake?

This will help you. It would provide right accustoming your body to that drug itself. And you can take reactions under control to the remedy. There many people whohave posted their first usage of drug in the same 100mg dosage. And they describe its positive effect.

Hello,

I am taking modalert 200mg with coffee every morning. It feels great but now, its causing side effects including itching and red rashes. I am stopping it from today.

Is there any way that I can use Modalert without any side effects?

Is taking it with coffee causing these issues?

If I increase my immune system, will that help?
Reply
(03-06-2017, 09:02 PM)Wellitsme Wrote: Hello,

I am taking modalert 200mg with coffee every morning. It feels great but now, its causing side effects including itching and red rashes. I am stopping it from today.

Is there any way that I can use Modalert without any side effects?

Is taking it with coffee causing these issues?

If I increase my immune system, will that help?

These are questions for a doctor. I am not a doctor: I have neither medical training nor qualifications. I am not providing you with medical advice.

However, if I were in your situation, II would be very wary of taking modafinil after getting a rash as a side effect. There's a known association between modafinil and serious life-threatening skin conditions (Stevens–Johnson syndrome and Toxic Epidermal Necrolysis). These are extremely rare and it's far more likely that your rash is benign, so don't panic. If the rash doesn't go away or gets worse, you should seek medical advice.
Reply
Uh yea if you're getting a rash that's like the only thing you really need to be worried about with modafinil.
Stop it now.
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
2 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.